# SDR GTIA030184

- Difficulty date: February 26, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Sub Floor
- Part time: 33,528 hours, 21,736 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX CABIN STA 160 RBL 50 SUB FLOOR CORRODED.  REMOVED WEB.  FABRICATED NEW WEB AND DOUBLER.  INSTALLED WEB AND DOUBLER.
